MathSciNet Relay Station
MathSciNet bibliographic data
MR2570012 60K37 (60G55 60J45)
Caputo, Pietro; Faggionato, Alessandra; Gaudillière, Alexandre Recurrence and transience for long range reversible random walks on a random point process. Electron. J. Probab. 14 (2009), no. 90, 2580–2616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement